# SDR FDEA201810112848

- Difficulty date: October 11, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 84,954 hours, 17,583 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: AJC7246507
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFTER CARGO WASTE TANK COMPARTMENT BILGE AREA, LONGERON 43 RIGHT END SPLICE FITTING FOUND CRACK STATION 1997.75. LOWER AFT CARGO WASTE TANK COMPARTMENT BILGE AREA LONGERON 43 RIGTH END SPLICE FITTING CRACK AT STATION 1997.75 REMOVED AS PER SRM 51-31-01-OG AND REPLACED WITH NEW FABRICATED SPLICE AS PER SRM 51-33-01-OG. SPLICE FABRICATED AS PER DRAWING AJC 7246 REVSION F. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
